# SDR SWIA2023062200019

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 45,475 hours, 29,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1159516 : L WSHLD HEAT CAUTION MESSAGE IN FLIGHT. QRH COMPLETED AND MESSAGE CLEARED. L WSHLD HEAT CAUTION MESSAGE REAPPEARED. (FLT 3292 FILED CLOSED)REMOVED AND REPLACED LEFT WINDSHIELD IAW AMM 30-42-09 AND TASK CARD 56-220-1000-SKY
